On the regularity of extension to strictly pseudoconvex domains of functions holomorphic in a submanifold in general position
Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 115-124
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_42_1_115_124,
author = {Piotr Jak\'obczak},
title = {On the regularity of extension to strictly pseudoconvex domains of functions holomorphic in a submanifold in general position},
journal = {Annales Polonici Mathematici},
pages = {115--124},
year = {1983},
volume = {42},
number = {1},
doi = {10.4064/ap-42-1-115-124},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-115-124/}
}
TY - JOUR AU - Piotr Jakóbczak TI - On the regularity of extension to strictly pseudoconvex domains of functions holomorphic in a submanifold in general position JO - Annales Polonici Mathematici PY - 1983 SP - 115 EP - 124 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-115-124/ DO - 10.4064/ap-42-1-115-124 LA - en ID - 10_4064_ap_42_1_115_124 ER -
%0 Journal Article %A Piotr Jakóbczak %T On the regularity of extension to strictly pseudoconvex domains of functions holomorphic in a submanifold in general position %J Annales Polonici Mathematici %D 1983 %P 115-124 %V 42 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-115-124/ %R 10.4064/ap-42-1-115-124 %G en %F 10_4064_ap_42_1_115_124
Piotr Jakóbczak. On the regularity of extension to strictly pseudoconvex domains of functions holomorphic in a submanifold in general position. Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 115-124. doi: 10.4064/ap-42-1-115-124
Cité par Sources :